# SDR DALA2014101905646

- Difficulty date: October 18, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N365NB
- Make and model: Airbus A319-114
- Aircraft serial: 2013
- Aircraft time: 30,649 hours, 16,105 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frame 13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON SKIN 14 INCHES BELOW STRINGER 6L, AND FRAME 13.  REPAIRED IAW SRM 53-11-11, PAGE 210, TABLE 202, PARA 5 "E", FIG 209, SHEET 3, 6, 7
